MAUDE Adverse Event Report: CAREFUSION, INC PERITX DRAINAGE BAG; PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING

CAREFUSION, INC PERITX DRAINAGE BAG; PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING
Catalog Number 50-9210
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: a lot number was provided; the device history records are currently under review.The investigation is currently underway.H3 (device eval by manufacturer) a device has not been returned.Upon completion of the investigation, a supplemental report will be filed.G4: pma/510k : k122422;k160437;k201155;k241946.D2: medical device type: dwm; png.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported by the customer on (b)(6) 2026, that the peritx drainage bag was leaking during use, despite confirmation that both the drainage end and the clamp were securely closed.During follow up information received on march 29, 2026, it was further reported that there was no direct patient or healthcare provider injury.The source of the leak could not be clearly identified.The reporter stated that after ensuring the drainage cap was twisted closed, approximately 1000 ml of fluid was collected, the device was disconnected from the patient, the roller clamp was closed, and the pleurx bag was discarded into a garbage bag placed on the floor.Shortly thereafter, an estimated 500 ml of fluid leaked onto the floor.Due to the volume of fluid around the bag, the exact source of the leak could not be visually determined.As the drainage cap and roller clamp had been confirmed closed, the leak was suspected to have originated from the bag itself or possibly from the connection between the bag and the tubing.

Brand Name
PERITX DRAINAGE BAG
Common Device Name
PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING
Manufacturer (Section D)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
Manufacturer (Section G)
CAREFUSION, INC
zona franca las americas
santo domingo
Manufacturer Contact
brett curtice_
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key24779862
Report Number1423507-2026-00058
Device Sequence Number6133325
Product Code PNG
UDI-Device Identifier10885403222726
UDI-Public(01)10885403222726(17)300829(10)0001642276
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryCA
PMA/510(K) Number
SEE H.11.
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50-9210
Device Lot Number0001642276
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Supplement Date Received by Manufacturer05/12/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown